REAL

Items where Author is "Robertson, John P."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Robertson, John P. (2011) Purely Periodic Nearest Square Continued Fractions. ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS, 27 (2). pp. 147-160. ISSN 0866-0174

Robertson, John P. (2009) On D so that x2 - Dy2 represents m and -m and not -1. ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS, 25 (2). pp. 155-164. ISSN 0866-0174

Robertson, John P. (2006) On D so that x2 − Dy2 = ±m. ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS, 22 (2). pp. 143-148. ISSN 0866-0174

This list was generated on Fri Mar 28 01:58:08 2025 CET.